On the gluing of hyperconvex metrics and diversities

Authors

  • Bożena Piątek

Abstract

In this work we consider two hyperconvex diversities (or hypercon vex metric spaces) (X, δX ) and (Y, δY ) with nonempty intersection and we wonder whether there is a natural way to glue them so that the new glued diversity (or metric space) remains being hyperconvex. We provide positive and negative answers in both situations.

References

N. Aronszajn, P. Panitchpakdi, Extensions of uniformly continuous transformations and hyperconvex metric spaces, Pacific J. Math. 6 (1956), 405–439. Cited on 66 and 75.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Bridson, A. Haefliger, Metric Spaces of Non-Positive Curvature, Grundlehren der Mathematischen Wissenschaften 319, Springer-Verlag, Berlin, 1999.
##plugins.generic.googleScholarLinks.settings.viewInGS##

D. Bryant, P.F. Tupper, Hyperconvexity and tight-span theory for diversities, Adv. Math. 231 (2012), no. 6, 3172–3198.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A.W.M. Dress, Trees, tight extensions of metric spaces, and the cohomological dimension of certain groups: a note on combinatorial properties of metric spaces, Adv. in Math. 53 (1984), no. 3, 321–402.
##plugins.generic.googleScholarLinks.settings.viewInGS##

R. Espínola, B. Piątek, Diversities, hyperconvexity and fixed points, Nonlinear Anal. 95 (2014), 229–245.
##plugins.generic.googleScholarLinks.settings.viewInGS##

R. Espínola, A. Fernández León, Fixed Point Theory in Hyperconvex Metric Spaces, Topics in Fixed Point Theory, 101–158, Springer, Berlin, 2013.
##plugins.generic.googleScholarLinks.settings.viewInGS##

R. Espínola, M.A. Khamsi, Introduction to hyperconvex spaces, Handbook of metric fixed point theory, 391–435, Kluwer Acad. Publ., Dordrecht, 2001.
##plugins.generic.googleScholarLinks.settings.viewInGS##

D. Faith, Conservation evaluation and phylogenetic diversity, Biol. Conserv. 61 (1992), 1–10.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J.R Isbell, Injective envelopes of Banach spaces are rigidly attached, Bull. Amer. Math. Soc. 70 (1964), 727–729.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2014-12-11

How to Cite

Piątek, B. (2014). On the gluing of hyperconvex metrics and diversities. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 13, 65–76. Retrieved from https://studmath.uken.krakow.pl/article/view/13192

Issue

Section

Published